National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
年代
1    
New One-Generator Quasi-cyclic Codes over GF(7) 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:38  Issue:1  Page:50-54  

Daskalov R;   Hristov P;  

文摘信息 问图书馆员

2    
On the Invariance of Stationary State Probabilities of a Non-Product-Form Single-Line Queueing System 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:38  Issue:4  Page:368-376  

Ivnitskii V.A;  

文摘信息 问图书馆员

3    
On Density Estimation under Relative Entropy Loss Criterion 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:38  Issue:4  Page:323-346  

Burnashev M.V;   Amari S;  

文摘信息 问图书馆员

4    
A Distance Measure Tailored to Tailbiting Codes 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:38  Issue:4  Page:280-295  

Handlery M;   Host S;   Johannesson R;   Zyablov V.V;  

文摘信息 问图书馆员

5    
Entropy and Large Deviations for Discrete-Time Markov Chains 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:38  Issue:4  Page:354-367  

Fayolle G;   de La Fortelle A;  

文摘信息 问图书馆员

6    
Some Constructions of Conflict-Avoiding Codes 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:38  Issue:4  Page:268-279  

Tsybakov B.S;   Rubinov A.R;  

文摘信息 问图书馆员

7    
Size of the Largest Antichain in a Partition Poset 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:38  Issue:4  Page:347-353  

Blinovsky V.M;   Harper L.H;  

文摘信息 问图书馆员

8    
New Sequences with Zero Autocorrelation 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:38  Issue:4  Page:255-267  

Gabidulin E.M;   Shorin V.V;  

文摘信息 问图书馆员

9    
Enumerative Coding for Constant-Weight Binary Sequences with Constrained Run-Length of Zeros 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:38  Issue:4  Page:249-254  

Kurmaev O.F;  

文摘信息 问图书馆员

10    
Binary Extended Perfect Codes of Length 16 by the Generalized Concatenated Construction 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:38  Issue:4  Page:296-322  

Zinoviev V.A;   Zinoviev D.V;  

文摘信息 问图书馆员

11    
Multiplicativity of Markov Chains with Multiaddress Routing 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:38  Issue:3  Page:227-236  

Tyurikov M.Y;  

文摘信息 问图书馆员

12    
Quantum Codes and Abelian Subgroups of the Extra-Special Group 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:38  Issue:3  Page:194-202  

Sidelnikov V.M;  

文摘信息 问图书馆员

13    
New Technique for Decoding Codes in the Rank Metric and Its Cryptography Applications 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:38  Issue:3  Page:237-246  

Ourivski A.V;   Johansson T;  

文摘信息 问图书馆员

14    
A Posteriory Probability Decoding of Nonsystematically Encoded Block Codes 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:38  Issue:3  Page:182-193  

Griesser H;   Sidorenko V.R;  

文摘信息 问图书馆员

15    
Solving Automaton Equations with Distortions in the Automaton Transition Function 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:38  Issue:3  Page:218-226  

Babash A.V;  

文摘信息 问图书馆员

16    
Distance Approach to Window Decoding 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:38  Issue:3  Page:169-181  

Handlery M;   Johannesson R;   Zyablov V.V;  

文摘信息 问图书馆员

17    
Adaptive Detection of a Stochastic Signal under Parametric a priori Uncertainty 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:38  Issue:3  Page:203-217  

Trifonov A.P;   Zakharov A.V;   Pronyaev E.V;  

文摘信息 问图书馆员

18    
Fast Jackson Networks with Dynamic Routing 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:38  Issue:2  Page:136-153  

Suhov Y.M;   Vvedenskaya N.D;  

文摘信息 问图书馆员

19    
Random Young Diagram, Variational Method, and Related Problems 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:38  Issue:2  Page:126-135  

Blinovsky V.M;  

文摘信息 问图书馆员

20    
On the Epsilon-entropy of One Class of Ellipsoids in a Hamming Space 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:38  Issue:2  Page:113-125  

Prelov V.V;   van der Meulen E.C;  

文摘信息 问图书馆员

< 上一页 1 2 下一页 >
作者信息:×